Home>People>Faculty

WEI Dongyi
Assistant Professor
jnwdyi@pku.edu.cn

Education

Ph. D. Mathematics ,Peking University ,2018.

B. S.   Mathematics ,Peking University, 2014.

Research Interests

Differential geometry; Partial differential equations.  (MathSciNet)


Selected Publications

1.Wei Dongyi. Regularity criterion to the axially symmetric Navier-Stokes equations. J. Math. Anal. Appl. 435 (2016), no. 1, 402-413.

2.Wendong Wang, Dongyi Wei, Zhifei Zhang. Energy identity for approximate harmonic maps from surfaces to general targets, J. Funct. Anal. 272 (2017), 776-803.

3.Wei Dongyi, Zhang Zhifei. Global well-posedness of the MHD equations in a homogeneous magnetic field. Anal. PDE 10(2017), no. 6, 1361-1406.

4.Wei Dongyi, Zhang Zhifei, Zhao Weiren. Linear inviscid damping for a class of monotone shear flow in Sobolev spaces. Comm. Pure Appl. Math. 71 (2018), no. 4, 617-687.

5.Wei Dongyi, Zhang Zhifei, Zhao Weiren. Linear inviscid damping and vorticity depletion for shear flows. Ann. PDE 5 (2019), no. 1, Art. 3, 101 pp.